Motrin PM ibuprofen 200 mg pain reliever and nighttime sleep-aid caplets, Pain and Fever
Spotlight!
Retail: $5.70
Our Price:$4.30
Availability: In Stock

Usually Ships in 1-2 Business Days
You Save: $1.40 (24.6%)
    Points Needed to Purchase:86
    Reward Points on this item:4
    Bonus Points Earned:0
    • UPC : 300450563200

    MANUFACTURER: J&J HEALTHCARE.

    INDICATIONS:

    Motrin PM ibuprofen 200 mg pain reliever and nighttime sleep-aid caplets

    Temporarily relieves minor aches, pains due to headache and muscular aches.

    INGREDIENTS:

    Active Ingredients

    Ibuprofen 200mg (NSAID) in each caplet

    Inactive Ingredients

    carnauba wax, collidal silicon dioxide, corn starch, FD&C yellow #6, hypromellose, iron oxide, magnesium stearate, polydextrose, polyethylene glycol, pregelatinized starch, propylene glycol, shellac, stearic acid, titanium dioxide

    DIRECTIONS:

    • Adults and children 12 years and older:
      • Take 1 caplet or tablet every 4 to 6 hours while symptoms persist.
      • If pain or fever does not respond to 1 caplet or tablet, 2 may be used.
      • Do not exceed 6 caplets or tablets in 24 hours, unless directed by a doctor.
    • Children under 12 years: Ask a doctor.
    Shipping Weight : 0.20 lb